# SDR AALA20110403JFK01

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 58,292 hours, 20,233 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 32021422
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

JFK - INFLIGHT BOS-STT.  CREW REPORTED UNABLE TO MAINTAIN CABIN PRESSURE WITH RIGHT PACK AND LEFT PACK ON MEL.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT CABIN SUPPLY CHECK VALVE THAT WAS DEFECTIVE AND AFT CARGO DOOR SEAL.  SYSTEM GROUND CHECK NORMAL OPERATION.
